American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A65) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. W. Wasilkowski. Average case tractability of approximating $\infty$-variate functions. Math. Comp. 83 (2014) 1319-1336.
Abstract, references, and article information   
View Article: PDF

[2] Michael Griebel and Helmut Harbrecht. On the construction of sparse tensor product spaces. Math. Comp. 82 (2013) 975-994.
Abstract, references, and article information   
View Article: PDF

[3] Marek Beska and Karol Dziedziul. Saturation theorems for interpolation and the Bernstein-Schnabl operator. Math. Comp. 70 (2001) 705-717. MR 1677470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. K. El-Daou and H. G. Khajah. Iterated solutions of linear operator equations with the Tau method. Math. Comp. 66 (1997) 207-213. MR 1377662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] B. Z. Kacewicz and L. Plaskota. Termination conditions for approximating linear problems with noisy information . Math. Comp. 59 (1992) 503-513. MR 1142284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Y. Maday. Analysis of spectral projectors in one-dimensional domains . Math. Comp. 55 (1990) 537-562. MR 1035939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia